Fixed Point Theorems for Multivalued Nonself -Almost Contractions in Banach Spaces Endowed with GraphsReport as inadecuate




Fixed Point Theorems for Multivalued Nonself -Almost Contractions in Banach Spaces Endowed with Graphs - Download this document for free, or read online. Document in PDF available to download.

Journal of Function Spaces - Volume 2017 2017, Article ID 7053849, 5 pages - https:-doi.org-10.1155-2017-7053849

Research Article

Department of Mathematics and Statistics, Faculty of Science and Technology Thailand, Chiang Mai Rajabhat University, Chiang Mai 50300, Thailand

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Correspondence should be addressed to S. Suantai

Received 2 September 2016; Revised 7 November 2016; Accepted 27 December 2016; Published 31 January 2017

Academic Editor: Nawab Hussain

Copyright © 2017 J. Tiammee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we prove some fixed point theorems for multivalued nonself -almost contractions in Banach spaces with a directed graph and give some examples to illustrate our main results. The main results in this paper extend and generalize many known results in the literature therein.





Author: J. Tiammee, P. Charoensawan, and S. Suantai

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents